Tags: antibiotic, damage, dangerous, drugs, formation, health, incision, injectioni, inside, job, kidney, medications, nose, pus, system, thru, urinary, vanco

KIDNEY DAMAGE from VANCO antibiotic anyone?

On Health & Drugs & Medications » Kidney & Urinary System

730 words with 0 Comments; publish: Mon, 17 Dec 2007 20:06:00 GMT; (900125.00, « »)

does anyone know just how dangerous VANCO thru IV injection?

i had a nose job and had some pus formation at the incision site inside my nose and my surgeon is agrresively treating it with strong antibiotic Vanco THRU IV injections. 100 mg i think is the dose and it takes about an hour to completely finish

i read some rare side effects include deafness and kidney failure? im usually so health conscious i dont ever take drugs legal or illegal i dont even take cough medicine when im sick. because i believe in the body healin itself as much as it can...

:( when i asked my doc about it of course hes going to say well the possibilyt is ther but its unlikely does anyone have unbiased opinion of Vanco?

All Comments

Leave a comment...

  • 0 Comments